Volume 7, Number 1
Previous Issue Next Issue

G. Gie & R. Temam

Int. J. Numer. Anal. Mod., 7 (2010), pp. 1-29

Preview Full PDF Citation 232 686 Abstract

G. Wang & X. Yu

Int. J. Numer. Anal. Mod., 7 (2010), pp. 30-65

Preview Full PDF Citation 221 715 Abstract

X. Liu & Y. Zhang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 66-86

Preview Full PDF Citation 220 1353 Abstract

T. Sun

Int. J. Numer. Anal. Mod., 7 (2010), pp. 87-107

Preview Full PDF Citation 226 679 Abstract

G. Wang & X. Yang

Int. J. Numer. Anal. Mod., 7 (2010), pp. 108-124

Preview Full PDF Citation 237 684 Abstract

S. Micheletti & S. Perotto

Int. J. Numer. Anal. Mod., 7 (2010), pp. 125-155

Preview Full PDF Citation 220 646 Abstract

B. Jovanovic & L. Vulkov

Int. J. Numer. Anal. Mod., 7 (2010), pp. 156-172

Preview Full PDF Citation 218 1261 Abstract

M. Maghrebi & A. Zarghami

Int. J. Numer. Anal. Mod., 7 (2010), pp. 173-193

Preview Full PDF Citation 224 664 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80